Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Partly transitive modules and modules with proper isomorphic submodules


Authors: R. A. Beaumont and R. S. Pierce
Journal: Trans. Amer. Math. Soc. 91 (1959), 209-219
MSC: Primary 20.00; Secondary 16.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0107667-7
MathSciNet review: 0107667
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Baer, Groups without proper isomorphic quotient groups, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 267-278. MR 0009955 (5:228a)
  • [2] R. A. Beaumont, Groups with isomorphic proper subgroups, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 381-387. MR 0012294 (7:5i)
  • [3] L. Fuchs, On the structure of abelian $ p$-groups, Acta Math. Acad. Sci. Hung. vol. 4 (1953) pp. 267-287. MR 0060515 (15:682e)
  • [4] I. Kaplansky, A note on groups without isomorphic subgroups, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 529-530. MR 0012267 (7:2b)
  • [5] -, Infinite abelian groups, University of Michigan Publications in Mathematics, no. 2, 1954. MR 0065561 (16:444g)
  • [6] A. G. Kurosh, The theory of groups, vol. 1, New York, 1955. MR 0109842 (22:727)
  • [7] H. Prufer, Untersuchungen über die Zerlegbarkeit der abzahlbaren primaren Abelschen Gruppen, Math. Z. vol. 17 (1923) pp. 35-61. MR 1544601

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.00, 16.00

Retrieve articles in all journals with MSC: 20.00, 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0107667-7
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society